# SDR SWAA2024072404603

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FORWARD GALLEY DOOR CUTOUT SURROUND STRUCTURE MOPSIL WL 208; RBL 64; BS 312-360.<[01] REMOVED AND REPLACED MOP SILL WL 208; RBL 64; BS 312-360; PER SRM 51-10-02-0G-0; SRM 51-40-02 AND DWG 141A8310.;[02] VERIFIED CORRECTIVE ACTION 1.
